# SDR AALA20110105TUL06

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 59,526 hours, 20,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE LIGHT AT LEFT NUMBER 4 DOOR MISSING LENS.  REPLACED LENS FOR EXTERIOR SLIDE LIGHT AT LEFT NUMBER 4 DOOR.  OPS CHECKS NORMAL.
